# SDR SIMA200235107

- Difficulty date: December 13, 2002
- Submitted: April 8, 2003
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 14522460013
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DUIRNG AN IMBV INSPECTION, THE GALLEY FLOOR CENTER BEAM WAS FOUND TO BE CORRODED BELOW SRM LIMITS AT FRAME 23.  BLENDED THE CORRODED AREA AND PERFORMED NDT INSPECTION APPLIED ALODINE AND EPOXY PRIMER TO THE BLENDED AREA.  FILLED THE BLENDED AREA WITH EPOXY RESIN.  FABRICATED A REINFORCEMENT DOUBLEF FOR REPAIR.  REPAIR DONE IAW EMB 145 SRM (SRM EMB 145/1142 REV 20) CHAPTER 53-21-10 FIGURE 207.  (M)
